# SDR MALA954577

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 3191 - DURING PRE-FLIGHT, EXIT LIGHT NEAR THE MAIN PASSENGER DOOR WAS FOUND INOPERATIVE.  REPAIRS WERE COMPLETED BY RESECURING A GROUNDING WIRE FOR THE LIGHT ASSEMBLY.  SYSTEM OPERATED SATISFACTORILY.  (X)
